# SDR ASAA2017122422996

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 9,301 hours, 3,143 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Condition: Loose
- Location: Fan Duct Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL, LPTACCV SCOOP, LOWER, MIDDLE FASTENER LOOSE.  ACFT GROUNDED.  TIGHTENED FAN DUCT PANEL SCREW IAW AMM 72-23-07.
